Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Laceration under knee after falling. Lost sensation. Will the sensation return back?

I had an accident 10 days ago falling down a lot of sandstone steps outdoors. I have a 7inch laceration under my knee and a lot of feeling has been lost. I have approx 30 stitches in 3 layers although no tendants or bones damaged. Do you think the feeling will return in my shin there is. Lot of numbness. I also had osteomytalitis as a child do you think this could reoccur?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hi and welcome to HCM
Cause of loss of sensation seems to be due to injury to superficial nerve fibres.
As the healing occurs , it will recovers gradually. Taking pregablin and methylcobalamin supplements will be helpful.
I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Answered: Wed, 11 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor